# SDR SWAA2020062995162

- Difficulty date: June 23, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,745 hours, 43,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1669 WILL NOT HOLD A CHARGE.   REMOVED, REPLACED AND PERFORMED A GOOD OPS CHECK OF THE  BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-06-960-805 AND AMM 33-51-06-960-806.
